# SDR ASAA2023101545650

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,163 hours, 1,504 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FFMG DEFECT - FMC DISAGREE INDICATED. GROUNDED - YES. FMC L + R 100 --> 6R SENSOR INTERROGATION INDICATES A STEADY SYNC ERROR. 8 CBS OPENED/TAGGED/UNTAGGED/CLOSED DURING MAINTENANCE. ACCOMPLISHED FMCS OPERATIONAL TEST PER B737-9 AMM 34-61-00-710-801 OBSERVING RESTORED OPERATION AND CORRECT INDICATIONS. ETOPS GROUND VERIFICATION SUCCESSFUL.
